# SDR SWAA2015063041222

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 83,594 hours, 68,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6557463
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR LATCH LOOSE.  ADJUSTED LATCH IAW MM.
